Special Issue "Mathematics on Partial Differential Equations"


A special issue of Mathematics (ISSN 2227-7390).

Deadline for manuscript submissions: closed (31 December 2013)

Special Issue Editors

Guest Editor
Prof. Dr. Andreas Ruffing
Technische Universität München, Fakultät für Mathematik, Lehr- und Forschungseinheit M6, "Mathematische Modellbildung", Boltzmannstraße 3, 85747 Garching
Website: http://www-m6.ma.tum.de/~ruffing/
E-Mail: ruffing@ma.tum.de
Interests: difference equations and functional analysis; spectral properties of Schrödinger difference operators; basic partial difference schemes; numerical methods in discrete Schrödinger theory; special functions and orthogonal polynomials; moment problems / birth and death processes

Guest Editor
Prof. Dr. Igor Pazanin
Faculty of Science, Department of Mathematics, University of Zagreb, Croatia
Website: http://web.math.pmf.unizg.hr/~pazanin/
E-Mail: pazanin@math.hr
Phone: +385 1 460 5866
Interests: partial differential equations and its applications; mathematical modeling in fluid mechanics; perturbation methods; asymptotic analysis

Guest Editor
Prof. Dr. Martin Bohner
106 Rolla Building, Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, Missouri 65409-0020, USA
Website: http://web.mst.edu/~bohner
E-Mail: bohner@mst.edu
Phone: +(573) 341 4129
Fax: +(573) 341 4741
Interests: differential equations; difference equations; dynamic equations on time scales; applications in biology; economics and finance

Special Issue Information


Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. Papers will be published continuously (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are refereed through a peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed Open Access quarterly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. For the first couple of issues the Article Processing Charge (APC) will be waived for well-prepared manuscripts. English correction and/or formatting fees of 250 CHF (Swiss Francs) will be charged in certain cases for those articles accepted for publication that require extensive additional formatting and/or English corrections.

Published Papers (4 papers)

Mathematics 2014, 2(2), 68-82; doi:10.3390/math2020068
Received: 29 December 2013; in revised form: 6 March 2014 / Accepted: 2 April 2014 / Published: 11 April 2014
Show/Hide Abstract | Download PDF Full-text (255 KB)

Mathematics 2014, 2(1), 53-67; doi:10.3390/math2010053
Received: 22 December 2013; in revised form: 20 February 2014 / Accepted: 21 February 2014 / Published: 4 March 2014
Show/Hide Abstract | Download PDF Full-text (264 KB)

Mathematics 2014, 2(1), 29-36; doi:10.3390/math2010029
Received: 31 December 2013; in revised form: 7 February 2014 / Accepted: 19 February 2014 / Published: 3 March 2014
Show/Hide Abstract | Download PDF Full-text (171 KB)

Mathematics 2014, 2(1), 1-11; doi:10.3390/math2010001
Received: 17 October 2013; in revised form: 12 December 2013 / Accepted: 20 December 2013 / Published: 27 December 2013
Show/Hide Abstract | Download PDF Full-text (224 KB)

Last update: 16 July 2013

Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert